# SDR SWAA050317

- Difficulty date: February 4, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 23,331 hours, 12,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 604222
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND R1 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
